ADVERTISEMENT
ADVERTISEMENT

Q. Please interpret my MRI and give the diagnosis and treatment options.

Answered by
Dr. Sumit Chawla
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 24, 2016 and last reviewed on: Feb 10, 2020

Hi doctor,

I am suffering from acute lower back pain for the last five days. Now I am getting better with medications and bed rest. This severe and acute pain happens every six to nine months since the last four years. It knocks me out for three to four days. On a regular basis, I have lower back stiffness and dull pain, especially in the mornings. It gets better through the day. I regularly exercise, 3 km of brisk walk along with cross trainer, cycling and even skipping without much discomfort. My current medications are Ultracet and Tizan. An MRI has been done and the report of which I have attached. I request you to interpret the report and tell me the diagnosis and treatment options.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I have read your MRI report (attachment removed to protect patient identity).

  • You have disc prolapse at two levels which is causing compression of nerves at those levels resulting in pain and recurrence of symptoms every few months.
  • More than the report, MRI images are required to access the degree of compression and a neurological examination to look for signs of neurological impairment.
  • Treatment options are based on the above parameters whether to go for conservative treatment that is medication, local steroid injections and exercises or surgery.

For further doubts consult an orthopaedician and traumatologist online --> https://www.icliniq.com/ask-a-doctor-online/orthopaedician-and-traumatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
When I start walking, the portion below the knee is numb. Why?

It can happen due to nerve compression in the spine or below that ...   Read full

Does ligament laxity occur as a side effect of Sevoflurane?

.. read through your query in detail. Please find my observations below. Myoclonus or muscle twitching is a known side effect of Sevoflurane use, and it is not a serious concern. Sevoflurane does not cause laxity of ligaments. Very common side effec...   Read full

Severe pain in the right shoulder which radiates to the whole arm.What could it be?

I am 22 years old and weigh 95 kgs. I know I am obese but I have been active and i don't hesitate from any physical activity. That being said, a few days back i.e. in the morning of 14th of May, I developed a stiffness in the left side of the neck. I...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Orthopaedician & Traumatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.